RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 4, Pages 610–629 (Mi msb4143)  

This article is cited in 6 scientific papers (total in 6 papers)

Factorization of parameter-dependent matrix-functions in normed rings and certain related questions in the theory of noetherian operators

M. A. Shubin


Full text: PDF file (1989 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:4, 543–560

Bibliographic databases:

UDC: 513.881
MSC: 15A23, 15A15, 46Hxx, 46B28, 22E10
Received: 05.07.1966

Citation: M. A. Shubin, “Factorization of parameter-dependent matrix-functions in normed rings and certain related questions in the theory of noetherian operators”, Mat. Sb. (N.S.), 73(115):4 (1967), 610–629; Math. USSR-Sb., 2:4 (1967), 543–560

Citation in format AMSBIB
\Bibitem{Shu67}
\by M.~A.~Shubin
\paper Factorization of parameter-dependent matrix-functions in normed rings and certain related questions in the theory of noetherian operators
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 4
\pages 610--629
\mathnet{http://mi.mathnet.ru/msb4143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217638}
\zmath{https://zbmath.org/?q=an:0182.17202}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 4
\pages 543--560
\crossref{https://doi.org/10.1070/SM1967v002n04ABEH002354}


Linking options:
  • http://mi.mathnet.ru/eng/msb4143
  • http://mi.mathnet.ru/eng/msb/v115/i4/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Russian Math. Surveys, 22:3 (1967), 13–75  mathnet  crossref  mathscinet  zmath
    2. M. A. Shubin, “Factorization of matrices depending on a parameter, and elliptic equations in a halfspace”, Math. USSR-Sb., 14:1 (1971), 65–84  mathnet  crossref  mathscinet  zmath
    3. R. Duduchava, W. L. Wendland, “The Wiener-Hopf method for systems of pseudodifferential equations with an application to crack problems”, Integr equ oper theory, 23:3 (1995), 294  crossref  mathscinet  zmath  isi
    4. O. Chkadua, R. Duduchava, “Pseudodifferentia Equations on Manifolds with Boundary: Fredholm Property and Asymptotic”, Math Nachr, 222:1 (2001), 79  crossref  mathscinet  zmath
    5. B. V. Pal'tsev, “Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels”, Izv. Math., 67:4 (2003), 695–779  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Chunlan Jiang, Xianzhou Guo, Kui Ji, “K-group and similarity classification of operators”, Journal of Functional Analysis, 225:1 (2005), 167  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:253
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020